# SDR UPS02438575

- Difficulty date: June 10, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LENS CRACKED ON DOME LIGHT AT UPPER DECK EMERGENCY EXIT.  REMOVED AND REPLACED LIGHT ASSY.
